# SDR VNAA2012082600015

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 21,021 hours, 21,470 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Part serial: 5971
- Condition: Defective
- Location: Nlg
- Part time: 2,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LANDING GEAR WAS SLOW TO RETRACT.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, AND REPLACED THE NOSE LANDING GEAR HARNESS USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
